# SDR DALA1217990180

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T221121
- Part serial: SA126
- Condition: Delaminated
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP O/B L/E FAIRING SKIN DELAMINATED.  REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1, TABLE 1 AND    B767-300 SRM 51-70-05 PAR 5A (1) FIGURE 5.
